MathSciNet Relay Station
MathSciNet bibliographic data
MR777380 35A07 (35J30)
Lerner, Nicolas Unicité du problème de Cauchy pour des opérateurs elliptiques. (French) [Uniqueness of the Cauchy problem for elliptic operators] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 3, 469–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement